SIGNS: 15-Year Old Dies Doing “Benadryl Challenge”

Another Sign "The World Is Coming To An End" - The Benadryl Challenge IS WACK!

(AllHipHop Rumors) If you are a parent, please…help. These kids will inject anything! The latest is the “Benadryl Challenge!!” Guess what you do with this one? Downing MAD BENADRYL until you hallucinate or pass out!

The challenge is to trip out, or hallucinate, after taking a dozen or more doses of the pill.

“The dose that can cause a hallucination is very close to the dose that can cause something potentially life-threatening,” said Scott Schaeffer, director of the Oklahoma Center for Poison and Drug Information.

The challenge was blamed for the hospitalization of at least three teens in Fort Worth, Texas, back in May.

Shaeffer said the educators he works with spend a lot of time trying to help parents convince young people of the dangers of challenges like these.

“Large doses of Benadryl can cause seizures and, particularly, problems with the heart,” he said. “The heart tends to go out of rhythm and not pump blood effectively.”

That’s why parents are urged to monitor social media trends and talk to their kids.

“Parents need to know what their kids are doing on these social platforms. It may be a hard discussion, but you can get in and out,” said KFOR Digital Content Editor Kari King. “Just understand that they need to be skeptical of what they see online, and do not try anything that’s dangerous.”

OK, this is what we doing!?!

God bless the parents out there! I am glad just to be a child of my parents. 

By the way, these guys in the image have nothing to do with the story! 

Spread the love
  •  
  •  
  •  
  •  
  •  
  •  


Scroll to Top